# SDR ZIAA98040

- Difficulty date: October 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5512
- Make and model: Lkheed 188A
- Aircraft serial: 188A1017
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 4 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E, F, A

## Discrepancy

MEM - SHUTDOWN NR 4 ENGINE DUE TO FIRE WARNING IN ZONES 2/3 AT 1811Z.  FIRED BOTTLE AND LIGHTS WENT OUT.  AT 1838Z FIRE WARNING IN ZONES 2/3, ENGINE NR 4 CAME ON AGAIN.  FIRED SECOND BOTTLE AND WARNING REMAINED ON.  DIVERTED TO MEM.  REMOVED AND REPLACED NR 3/4 BOTTLES AND SQUIBBS.  PREPARED AIRCRAFT FOR THREE ENGINE FERRY.  REMOVED AND REPLACED ZONE 2 LOOP AND CLEANED ZONE 3 CONNECTOR.  OPERATIONAL CHECK GOOD IAW L-188 MM 26-1-0.  (M)
